August 31, 2007

Side Effects.

Well this restricted diet may actually be working. The stomach problems actually are starting to subside. It's been 4 days since I've had an episode, and that is a record over the last year. I'm down to taking my medication just at night which is good, because not being able to digest your food makes for some interesting situations in the bathroom.

Also, I lost 6 pounds in the last week. Which is truely amazing because the medications major side effect is that you gain weight. Oh, and I'm not even hungry, how cool is that?

Posted by Contagion in Stories about me. at August 31, 2007 07:15 AM | TrackBack

YAY!!!! I bet Ktreva is thrilled. I mean i am sure you are thrilled but that was one worried lady and this has to make her feel better.

Posted by: Sari at August 31, 2007 09:08 AM

First off YAY!!!

Second - I have been telling people for ages now - if you eat stuff that your body can tolerate, you don't get that over the top starving feeling. Odd but true.

So long as I stay away from the stuff that gives me migraines - I don't get that starving feeling either.

It's pretty simple - if you are always hungry, you're eating something bad for you. Which sounds like a contradiction.

Posted by: Teresa at August 31, 2007 11:08 AM

Nothing medical surprises me about you anymore, oh ye who re-grows cartilage! I'm so glad things are going OK with you, despite/because of your ghastly diet... ;-)

Posted by: Wes at August 31, 2007 11:16 PM